# SDR 2WAA20150709001

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 81,305 hours, 36,548 cycles
- Engine: Pwa JT8D219
- Engine time: 64,710 hours, 33,343 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON T/O, LOSS OF AIRSPEED ON RT SIDE INTERMITTENT ON LT SIDE AIRSPEED.  FOUND EVIDENCE OF BIRD STRIKE AT RADOME, PITOT TUBES, WING L/E. INSPECTED AND CLEANED AREAS IAW AMM 12-22-01. NO DENTS OR DEFECTS NOTED.  OVERWEIGHT LANDING, OVER BY 200 LBS.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION IAW AMM 05-51-04 PAGE 605, TABLE 601 A1 CHECK INSPECTION, NO DEFECT NOTED.  REF ITEM 1 ABOVE, DURING BIRD STRIKE CONDITION CHECK FOUND EVIDENCE OF BIRD INGESTION ON RT ENG INLET. CLEANED MINIMAL BIRD FEATHERS OUT OF RT ENGINE IAW AMM 12-22-01, INSPECTED RT ENGINE IAW AMM 05-51-08 PAR 25, LT NO DEFECT NOTED. GROUND RAN RT ENGINE IAW 71-00-00 ALL PARAMETERS CHECK IN LIMITS.  REF  ITEM 1 ABOVE, DURING BIRD STRIKE CONDITION CHECK FOUND EVIDENCE OF BIRD INGESTION ON LT ENGINE INLET.  CLEANED MINIMAL BIRD FEATHERS OUT OF LT ENGINE IAW AMM 12-22-01, INSPECTED LT ENGINE IAW AMM 05-51-08 PAR 25, LT NO DEFECT NOTED.  GROUND RAN LT ENG IAW 71-00-00 ALL PARAMETERS CHECK IN LIMITS.  REF TO ITEM 3, INSPECT NR 2 ENGINE INLET C1 AND CORE AREA FOR INGESTION OF BIRD.  INSPECTED NR 2 ENGINE INLET AND CORE AREA FOR INGESTION OF BIRD.  FOUND NO DAMAGE INLET AREA OR THE CORE AREA, NO EVIDENCE OF BIRD INGESTION C1 AND CORE AREA IAW AMM 72-00-00.  REF TO ITEM 4, INSPECT NR 1 ENGINE INLET C1 AND CORE AREA FOR INGESTION OF BIRD.  INSPECTED NR 1 ENGINE INLET AND CORE AREA FOR INGESTION OF BIRD.  FOUND NO DAMAGE INLET AREA OR THE CORE AREA, NO EVIDENCE OF BIRD INGESTION C1 AND CORE AREA IAW AMM 72-00-00.  IN REF TO ITEM NR 1, BIRD STRIKE ON T/O, CLEANED DEBRIS AT LT & RT PITOT TUBES, PURGED PITOT AND STATIC LINES WITH DRY NITROGEN.  PERFORMED PITOT STATIC  LEAK CHECK IAW AMM 34-11-00.  LEAK CHECK FAILED.  IN REF TO ITEM NR 7, LEAK CHECK FAILED, T/S SYSTEM FOUND F/O'S PIPE ASSY PITOT DRAIN PN 7912645-532 CRACKED.  R & R LINE IAW AMM 20-12-04 & 20-30-02 PERFORMED PRESSURE LEAK CHECK IAW AMM 34-11-00, LEAK CHECK PASSED..
